# SDR 2008FA0000497

- Difficulty date: June 20, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N896MH
- Make and model: Adamac A500
- Aircraft serial: 0008
- Engine: Cont TSIO550E
- System (JASC): 2701 · Control Column Section
- Part: Boot
- Condition: Misinstalled
- Location: Control Collumn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AT LOCATION WHERE CONTROL "STICK" PASSES THROUGH L/R SIDE ARM REST, THE BOOT SURROUNDING BASE OF STICK LIES OPEN TO CONTROL MECHANISMS. WHERE THE STICK ENTERS THE COCKPIT, THE LEATHER BOOT THAT IS DESIGNED TO COVER THE AREA BENEATH THE STICK, IS PARTIALLY OPEN.  THIS ALLOWS FOREIGN OBJECTS, PLACED ALONG THIS AREA, TO FALL DOWN INTO WHERE CONTROLS COULD BECOME JAMMED.  THIS HAS ALREADY OCCURRED, RESULTING IN LOSS OF VERTICAL CONTROL. MFG NEEDS TO ISSUE AN IMMEDIATE AD AND ISSUE REMEDY FOR THIS SAFETY OF FLIGHT ISSUE.  (K)
